RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. RAN. Ser. Mat., 2009 Volume 73, Issue 5, Pages 83–104 (Mi im2730)

This article is cited in 2 papers

On Hausdorff ordered structures

V. G. Kanovei

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We suggest a classification of problems on the existence of structures such as limits, gaps, towers and scales in Hausdorff partially ordered sets of infinite sequences, including sequences with real terms and various partial order relations.

Keywords: Hausdorff ordered structure, Hausdorff gap, tower, limit.

UDC: 510.223+510.227

MSC: 03E04, 03E10, 03E15

Received: 04.10.2007

DOI: 10.4213/im2730


 English version:
Izvestiya: Mathematics, 2009, 73:5, 939–958

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025